# SDR SWAA2025041424422

- Difficulty date: April 13, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N8913S
- Make and model: Boeing 737-8
- Aircraft serial: 42560
- Aircraft time: 5,007 hours, 2,676 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Hot
- Location: Zone 200
- Stage of operation: CL
- How discovered: C
- Nature of condition: B, O
- Precautionary procedure: D, O

## Discrepancy

CABIN TEMP HIGH DURING CLIMB OUT <[01].  R/R LH RECIRCULATION FAN PER AMM 21-25-02.
